# SDR HALA20250918282

- Difficulty date: September 17, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 47,724 hours, 7,637 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 45,208 hours, 7,142 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Mount
- Condition: Sheared
- Location: Zone 400
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 1 REV FAULT ON LANDING (CLEARED ON SHUTDOWN). PERFORMED TSM 78-37-00-810-833-A. FOUND ENG 1 PCM SUPPORT MOUNTING BRACKET SHEARED FROM MOUNTS. REMOVED ENG 1 PCM PER AMM 73-21-34. REPAIRED MOUNTING BRACKET PER E105-C20228-INI. INSTALLED #1 ENG PCM PER AMM 78-37-61.  OPS CHECK GOOD. OK FOR SVC.
